# SDR UIEA2023021400116

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,136 hours, 17,277 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: F, O

## Discrepancy

SEAT 12E HAS BURN HOLE FROM PASSENGER CELL PHONE.( FOUND CONTAMINATED AREA TO BE LIMITED TO PASSENGER BAG AND CUSHION 12E. REMOVED SOILED ITEMS FROM A/C AND CLEANED AREA IAW AMM 05-51-15. NO FURTHER ACTION REQUIRED )
